Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

drug sins and serotonin syndrome

Posted by Drug Czar on December 30, 1999, at 13:50:08

In reply to Re: ecstacy and ssri's and an answer, posted by Bruce on December 30, 1999, at 7:39:15

> Sounds like a perfect combination for the serotonin syndrome.
> Of course, I could be moralistic here. Perhaps Greg is *seeking* the serotonin syndrome. He is welcome to do anything he wants, as long as he accepts the consequences of his actions....

All I saw that Greg was *seeking* was information. Most of what he was offered was information he didn't ask for.

As for consequences, you are right that serotonin syndrome is a relative risk. But think about this before you respond next time...

1. Since he would discontinue the SSRI at least SEVERAL DAYS previous to doing MDMA, this should be no special risk -- unless you have new info on the half lives of SSRIs. It is like MDMA alone.

2. Any SSRI that might remain (very minimal) also inhibits entry of MDMA into the neuron, and interferes with its release of serotonin.

I find it curious you don't offer these warnings when people ask for information about SSRIs and MAOIs for example.

Here's some true/false statements for Cindy:
-- Marijuana causes aggression.
-- LSD causes chromosone damage.
-- This is your brain on drugs (eggs frying).
-- The ends justify the means.

The real danger of misinformation is that people learn to distrust the source -- in this case valid warnings also.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Drug Czar thread:17636